# SDR UIEA2011121200713

- Difficulty date: December 11, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N415MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32837
- Aircraft time: 41,396 hours, 6,615 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Door
- Condition: Damaged
- Location: Nr 4 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND INSPECTION, MX FOUND THE NR 4 RT ENGINE CORE COWL DOOR SKIRT (MID) FAIRING BENT INWARD, CURLED AND CRACKED IN RADIUS OF BEND.   THE LENGTH OF THE DAMAGE EXCEEDS THE SRM LIMITS.  PERFORMED A TIME LIMITED REPAIR AS DESCRIBED IN PART 1 WORK INSTRUCTIONS; DVI EVERY 5 FLIGHT CYCLES; AND PERMANENT REPAIR WITHIN 75 FLIGHT CYCLES AFTER PART 1.)
